Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Dimension and measure


Author: Herbert Federer
Journal: Trans. Amer. Math. Soc. 62 (1947), 536-547
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1947-0023325-3
MathSciNet review: 0023325
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [F4] H. Federer Coincidence functions and their integrals, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 441-166. MR 0015466 (7:422a)
  • [F5] -The $ (\phi ,k)$ rectifiable subsets of $ n$-space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • [HW] Hurewicz and H. Wallman Dimension theory, Princeton Mathematical Series, Princeton University Press, 1941. MR 0006493 (3:312b)
  • [PS] L. Pontrjagin and L. Schnirelman Sur une propriété metrique de la dimension, Ann. of Math. vol. 33 (1932), pp. 156-162. MR 1503042
  • [SS1] S. Saks Theory of the integral, Warsaw, 1937.
  • [SZ] E. Szpilrajn La dimension et la mesure, Fund. Math. vol. 28 (1937) pp. 81-89.
  • [W] A. Weil L'intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, vol. 869, Hermann, Paris, 1938.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0023325-3
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society